| Model Number |
AFR-00001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
03/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that post-operatively to a cardiac ablation procedure, facial droop was observed on one side.A subsequent mri revealed "sub-centimeter" cerebral lesions and stroke was confirmed.Extended hospitalization was required procedure on monday, discharged on thursday.Symptoms improved after 48 hours, and stroke has resolved.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was later reported that the patient's oral anticoagulation medication was withheld a day prior to the procedure, and that the patient had a computerized tomography (ct) scan prior to beginning of the procedure to rule out thrombus.